# SDR AALA201812189031

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 55,617 hours, 24,554 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 5 HINGE HAD EXCESSIVE PLAY.  THE AIRCRAFT WAS GROUNDED.   REPLACED HINGE IAW AMM 55-16-42.
